# SDR GLBA20061007

- Difficulty date: October 1, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 23,104 hours, 28,191 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 246-250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY CORROSION FOUND AT APPROXIMATELY FS 246 TO FS 250 ON STRINGER 15R. MAINTENANCE REPLACED DAMAGED STRINGER SECTION PER ENGINEERING ORDER  07-UE261-01. APPROXIMATE STRINGER REPLACEMENT 15" WITH 11" NEW STRINGER SPLICE. PART NUMBER 131686. RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
